Skip to the reading
Back to the beginning

What can FDA adverse event reports tell us about NAD+ injectable drugs, endotoxins, severe chills, shaking, vomiting and fatigue?

If those symptoms brought you here, a general guide can't explain your experience. The preparation and the timing matter.

Close view of a stone stair edge in sunlight with a leaf shadow falling across its surface
Leaf shadows cross the edge of a sunlit stone step.

First, the quality question

A compounded NAD+ injection has been recalled for too much bacterial endotoxin. That's material from bacteria that can cause harm. A familiar ingredient doesn't make a contaminated preparation safe.

That's a different question from whether NAD+ offers a health benefit. FDA explains that poor compounding can cause contamination or leave the wrong amount of an ingredient in a medicine. Compounded drugs are not FDA-approved, and FDA doesn't check their safety, effectiveness or quality before marketing.

A prescription doesn't remove those limits. Nor does a reassuring study of a swallowed supplement establish the quality of an injection. The actual preparation matters, even when the ingredient's name looks familiar.

This is why I keep the quality question beside the benefit question. They need separate answers; one can't quietly stand in for the other.

What can an FDA report tell us?

Severe chills, shaking, vomiting and fatigue are the symptoms named in the question above. The sources here don't establish how often that combination happens after NAD+ injections. They don't identify a batch or give a recovery time for an individual.

FDA's Adverse Event Monitoring System, or AEMS, formerly FAERS, collects reports of health problems after medicines. A report alone doesn't prove the medicine caused the problem. The reports also can't tell us how often it happens.

That doesn't make a report pointless. It can flag a concern that needs investigation. It means we need care with the conclusion: neither a diagnosis nor a reliable risk percentage comes from seeing a report.

An infusion symptom still needs attention

Reported problems with fast NAD+ infusions into a vein include flushing (warm, red skin), nausea and chest or belly discomfort. That doesn't give every symptom after an injection a harmless explanation. It doesn't rule out a problem with the preparation, either.

For comparison, an oral NR study in healthy overweight adults found no significant difference in reported health problems from placebo, a dummy comparison treatment. That finding belongs to those participants and that study period. It can't settle the risks of injected NAD+.

This page gives no medical advice or diagnosis. A healthcare professional can assess current symptoms alongside what was given and when. FDA's MedWatch programme accepts safety reports; making a report doesn't replace care.

A symptom deserves more than a reassuring guess.